Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications of Anna V. Little    :chronological  alphabetical  combined listing:

%% Papers Published   
   Author = {Tammy Ladner and Anna Little and Ken Marks and Amber
   Title = {Positive Solutions to a Diffusive Logistic Equation with
             Constant Yield Harvesting},
   Journal = {Rose-Hulman Undergraduate Math Journal},
   Year = {2005},
   ISSN = {Vol. 6, Issue 1, 2005},
   url = {},
   Abstract = {We consider a reaction diffusion equation which models the
             constant yield harvesting of a spatially heterogeneous
             population which satisfies a logistic growth. In particular,
             we study the existence of positive solutions subject to a
             class of nonlinear boundary conditions. We also provide
             results for the case of Neumann and Robin boundary
             conditions. We obtain our results via a quadrature method
             and Mathematica computations.},
   Key = {fds141693}
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320